arrow
Volume 30, Number 1
Previous Issue Next Issue

J. Comp. Math., 30 (2012), pp. 1-1.

Full PDF 2117 27111 Abstract

Mingkang Ni & Limeng Wu

10.4208/jcm.1110-m11si07

J. Comp. Math., 30 (2012), pp. 2-13.

Preview Full PDF 2662 22945 Abstract

Sergey Dolgov, Boris N. Khoromskij, Ivan Oseledets & Eugene E. Tyrtyshnikov

10.4208/jcm.1110-m11si08

J. Comp. Math., 30 (2012), pp. 14-23.

Preview Full PDF 2712 23584 Abstract

Liping Zhang, Liqun Qi & Yi Xu

10.4208/jcm.1110-m11si09

J. Comp. Math., 30 (2012), pp. 24-33.

Preview Full PDF 2649 23729 Abstract

Xuansheng Wang, Xiaoyao Xie & Linzhang Lu

10.4208/jcm.1110-m11si10

J. Comp. Math., 30 (2012), pp. 34-46.

Preview Full PDF 2979 22554 Abstract

Wen Li & Xiaoshan Chen

10.4208/jcm.1110-m11si11

J. Comp. Math., 30 (2012), pp. 47-58.

Preview Full PDF 2658 22349 Abstract

Tatyana Luzyanina & Gennady Bocharov

10.4208/jcm.1110-m11si12

J. Comp. Math., 30 (2012), pp. 59-79.

Preview Full PDF 2860 22018 Abstract

Wei Wang & Michael K. Ng

10.4208/jcm.1110-m11si13

J. Comp. Math., 30 (2012), pp. 80-100.

Preview Full PDF 2778 23029 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard